# SDR VNAA0507012

- Difficulty date: July 15, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 3,317 hours, 3,295 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH WITH FLAPS 20° THE FLAPS FAIL CAUTION MESSAGE ILLUMINATED.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH THE FLAP FAIL RESET PROCEDURES IAW CRJ200 RJ-SL-00-001.  THE FLAPS OPERATIONALLY CHECK GOOD.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
